Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Configuracion")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 28279

  • Page / 1132

Export

Selection :

  • and

A Kirkman square of order 51 and block size 3STINSON, D. R; VANSTONE, S. A.Discrete mathematics. 1985, Vol 55, Num 1, pp 107-111, issn 0012-365XArticle

A symmetric BIBD with trivial automorphism groupBROWN, J. W; PARKER, E. T.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 1, pp 1-8, issn 0097-3165Article

Blocking sets in block designsDRAKE, D. A.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 459-462, issn 0097-3165Article

Three new dicyclic solutions of (21, 42, 20, 10, 9)-designsBHAT-NAYAK, V. N; ANJANA WIRMANI-PRASAD.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 427-428, issn 0097-3165Article

Maximal volume enclosed by plates and proof of the chessboard conjectureBOROCZKY, K; BARANY, I; MAKAI, E. JR et al.Discrete mathematics. 1986, Vol 60, pp 101-120, issn 0012-365XArticle

Construction of two symmetric block designs for (71, 21, 6)JANKO, Z; TRAN VAN TRUNG.Discrete mathematics. 1985, Vol 55, Num 3, pp 327-328, issn 0012-365XArticle

An isomorphism for digital imagesRONSE, C.Journal of combinatorial theory. Series A. 1985, Vol 39, Num 2, pp 132-159, issn 0097-3165Article

Spreads and packing for a class of ((2n+1)(2n-1-1)+1,2n-1,1)-designsBAKER, R. D; EBERT, G. L.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 1, pp 45-54, issn 0097-3165Article

An extension of E. G. Straus' perfect latin 3-cube of order 7ARKIN, J.Pacific journal of mathematics. 1985, Vol 118, Num 2, pp 277-280, issn 0030-8730Article

On the existence of certain generalized Moore geometries. IIIROOS, C; VANZANTEN, A. J.Discrete mathematics. 1986, Vol 58, Num 3, pp 275-283, issn 0012-365XArticle

Construction procedure for t-designs and the existence of new simple 6-designsKRAMER, E. S; LEAVITT, D. W; MAGLIVERAS, S. S et al.North-Holland mathematics studies. 1985, Vol 114, Num 26, pp 247-273, issn 0304-0208Article

On a problem of Yuzvinsky on separating the n-cubeKLEITMAN, D. J.Discrete mathematics. 1986, Vol 60, pp 207-213, issn 0012-365XArticle

Quasiperiodic tiling in two and three dimensionsCONWAY, J. H; KNOWLES, K. M.Journal of physics. A, mathematical and general. 1986, Vol 19, Num 17, pp 3645-3653, issn 0305-4470Article

A note on the struture of pairwise balanced designsVARGA, L. E.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 2, pp 435-438, issn 0097-3165Article

A survey of results on the number of t-(v, k, λ) designsGRONAU, H.-D. O. F.North-Holland mathematics studies. 1985, Vol 114, Num 26, pp 209-219, issn 0304-0208Article

Automorphism groups of block designs which are block transitiveCAMINA, A. R.Discrete mathematics. 1985, Vol 57, Num 1-2, pp 1-7, issn 0012-365XArticle

Supplementary difference sets and D-optimal designs for n≡2 mod 4CHADJIPANTELIS, T; KOUNIAS, S.Discrete mathematics. 1985, Vol 57, Num 3, pp 211-216, issn 0012-365XArticle

Construction of D-optimal designs for N≡2 mod 4 using block-circulant matricesCHADJIPANTELIS, T; KOUNIAS, S; MOYSSIADIS, C et al.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 1, pp 125-135, issn 0097-3165Article

On the distribution of distances in finite sets in the planeVESZTERGOMBI, K.Discrete mathematics. 1985, Vol 57, Num 1-2, pp 129-145, issn 0012-365XArticle

The computational complexity of finding subdesigns in combinatorial designsCOLBOURN, C. J; COLBOURN, M. J; STINSON, D. R et al.North-Holland mathematics studies. 1985, Vol 114, Num 26, pp 59-65, issn 0304-0208Article

Some combinatorial results involving shifted Young diagramsMORRIS, A. O; YASEEN, A. K.Mathematical proceedings of the Cambridge Philosophical Society. 1986, Vol 99, pp 23-31, issn 0305-0041, 1Article

Reductible 2-(11,5,4) and 3-(12,6,4) designsBREACH, D. R; THOMPSON, A. R.Journal of the Australian Mathematical Society. Series A, Pure mathematics. 1985, Vol 39, Num 2, pp 194-215, issn 0334-3316Article

Tables of parameters of BIBDs with 2≤41 including existence, enumeration, and resolvability resultsMATHON, R; ROSA, A.North-Holland mathematics studies. 1985, Vol 114, Num 26, pp 275-307, issn 0304-0208Article

Tilings whose members have finitely many neighborsBREEN, M.Israel Journal of Mathematics. 1985, Vol 52, Num 1-2, pp 140-146, issn 0021-2172Article

Combinatorial cycles of a polynomial map over a commutative fieldCHASSE, G.Discrete mathematics. 1986, Vol 61, Num 1, pp 21-26, issn 0012-365XArticle

  • Page / 1132